Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Experiencing periods of diarrhea, excessive flatus. History of lap band, cystocele, rectocele surgery. Cause?

i am a 63 year old female and had lap band surgery in 2008, cystocele and rectocele surgery in 2010. over the last 3 months i have experienced periods of diarrhea and excessive foul smelling gas. i was checked by my family dr and was told my bladder and rectum had dropped again. what could be causing my problem with diarrhea, bloating and gas? thank you
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response

I read your query and understood your concern.

Yes probably this may be the case, but you have to confirm this first.

So i suggest to complete the following analysis:
- Stool analysis (sool culture, ova parasite, blood in stool)
- Blood work
- Abdominal ultrasound
- Gynecological examination
- Hysteroscopy
- Colonoscopy

This will verify the exact causes of your complaints and after this you will get the proper treatment (medical or surgical)

Hope i answered to your query.
Dr. Benard
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor